Authors: Baralić, Đorđe 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A short proof of the bradley theorem
Journal: American Mathematical Monthly
Volume: 122
Issue: 4
First page: 381
Last page: 385
Issue Date: 1-Jan-2015
Rank: M23
ISSN: 0002-9890
DOI: 10.4169/amer.math.monthly.122.04.381
Abstract: 
We give an elegant proof of the Bradley theorem. The theorem is an extension of the classical Carnot's theorem for a conic intersecting the sides of a triangle. Although formulated in clear Euclidean language, Bradley's theorem is a purely projective result.
Publisher: Taylor & Francis
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Project Math Alive of the Center for Promotion of Science, Serbia and Mathematical Institute SASA

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 22, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.